# SDR AALA200801643

- Difficulty date: June 17, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT ROW 20B INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT RT MID GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
